# SDR CALA2013090490968

- Difficulty date: July 8, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 65,067 hours, 24,404 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drain Line
- Condition: Clogged
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD AFT LAVATORY SINK DRAIN INOPERATIVE.  DEFERRED. RDF-T :  FOUND LAVATORY WATER SHUTOFF VALVE UNDER SINK IS LETTING WATER BY CAUSING INBOUND LOG NR 1.  FLIGHT ATTENDANT PEELED BACK CLEAR TAPE TO LET WATER DRIP INTO SINK.  SINK WAS HALF FULL WATER AS SINK DRAIN LINE FOUND CLOGGED.
